# SDR SWIA201642142

- Difficulty date: May 13, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 26,069 hours, 23,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER RETRACTION, NLG.  ADJUSTED LT NLG DOOR PROXIMITY SWITCH. OPS CHECK GOOD.
